# SDR AALA202202013401

- Difficulty date: January 24, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 3,334 hours, 12,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Silencer
- Condition: Incorrect
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING #2 ENGINE RIGHT HAND THRUST REVERSER PRESSURE RELIEF DOOR 462DR WAS FOUND TO BE MISSING. **ORIGINAL REPORT WAS AALA202201259513**: DURING THE TROUBLESHOOTING OF THIS EVENT MAINTENANCE FOUND A GAP BETWEEN THE 10TH STAGE VALVE SEAL AND THRUST REVERSER. IT WAS DETERMINED THAT 10TH STAGE BLEED VALVE SILENCER ASSEMBLY WAS THE INCORRECT PART NUMBER AND REPLACED IT WITH THE PROPER PART NUMBER PER AMM 75-32-54. (AALA202202013401) MAINTENANCE INSTALLED A NEW RIGHT HAND THRUST REVERSER PRESSURE RELIEF DOOR 462DR PER EA 333609A.
